# SDR FDEA20110823341A

- Difficulty date: August 23, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: ABA70191
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT- L2 SLIDING WINDOW CUT-OUT AT LOWER AFT FRAME SUPPORT FOUND CORRODED  FOUND CORROSION EXCEEDED SRM LIMITS.  COMPLIED WITH EA 1-5320-149869.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 113.
